# SDR ASAA2020032332502

- Difficulty date: March 18, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 44,418 hours, 13,191 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 003357
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 34,007 hours, 9,847 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FMC INOP, MAP AND VJK RIGHT NAV DISPLAY. GROUNDED - YES. REMOVED R/H FMC COMPUTER PER B737-800 AMM 34-61-02-000-801 INSTALLED NEW R/H FMC COMPUTER PER AMM 34-61-02-400-801. OPERATIONAL TEST RH FMC SHOWS MMR #2 FAIL. SWAPPED R & L FMC COMP - NO HELP . RETURNED UNITS TO ORIG POS. RE- ACCOMP S/W X-LOAD - OPS RESTORED BOTH L & R FMC OPS CK OK. GRD VERIFICATIONS OK. REF B737-800 AMM 34-61-02 PB 400, 34-61-00-470-806, 34-61-00-710-801.
